# SDR DALA2015101506317

- Difficulty date: October 14, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 76,171 hours, 10,489 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DO OPEN HOLE AND SURFACE INSPECTIONS, AND REMOVE DAMAGE FROM RT FAILSAFE STRAP IAW SB 767-53A0100, REV 3, PARA 3.B. STEPS 15 THRU 17.  TREATED AND PAINTED REPAIR.
